It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Acne side effect to b12

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-02-2003, 05:31 PM   #1
    CINDERELLA
    Senior Veteran
    (female)
     
    CINDERELLA's Avatar
     
    Join Date: Dec 2000
    Location: new zealand
    Posts: 570
    CINDERELLA HB User
    Post Acne side effect to b12

    Just wondering if anyone taking injections or on supplements get any acne breakouts. I had an injection a few years ago as I was low and my level went from 120 -600 it brought me out in acne around my neck and chin. I am now low again and have been taking a supplement for a month and have started to break out again. I am not prone to acne. Anyone have similar experience. Doctors dont seem concerned and have not heard of this reaction.
    __________________
    43- mother of 13yr- mild depression-longterm back pain-anxiety disorder 2 yrs-very happily married

     
    Sponsors Lightbulb
       
    Old 07-09-2003, 04:03 PM   #2
    concerned??
    Newbie
     
    concerned??'s Avatar
     
    Join Date: Sep 2002
    Location: Canada
    Posts: 2
    concerned?? HB User
    Post

    1.5 yrs ago it was found that I was low in B12 also; so I began my injections. 2 wks later I broke out in a rash and blamed it on a hair product. But for that yr my face kept breakingout in acne...and Iwas never prone to it before. I stoppped the B12 injections over the last 4 mths and my face has finally began to clear up! But I had to go for a B12 shot again today as I am down to 100 and will be getting these weekly for awhile again. So I will be keepinga close watch over my face to see if this acne reappears! AGH it is vrey frustrating because I am not given any explanation as why I keep getting low in B12 and they tell me that acne has no relation to it either...but I disagree.

     
    Old 07-15-2003, 04:05 PM   #3
    sueadams
    Junior Member
     
    sueadams's Avatar
     
    Join Date: Apr 2003
    Location: Bairnsdale,Victoria,Australia
    Posts: 46
    sueadams HB User
    Smile

    Hi Cinderella
    I think most doctors know very little about B12 or its affects, I know after I was diagnosed and had a bad reaction to the injection my doctor did some reading about it on the internet and rang my endocrinologist to find out more. I got most of my information from the net and other people with the same disorder. The first couple of injections I had made me feel quite ill, my doctor wasn't aware that people could be sensitive and tried to laugh it off until I broke out in hives after every injection! After talking to a few people about it I sort of settled myself to the idea that the first 5 injections were the worst and after that most people start to feel better (and their skin clears up etc)Hopefully the pills won't cause you such a rotten reaction as the injection did.
    Have you had an intrinsic factor test? I read your post on your diet and it didn't seem so bad, so I would be a bit worried about your absorption. If you have had an intrinsic factor test and it was normal I would start taking a multi-vitamin daily with B12 included in it to try and keep your level up so as to avoid another B12 'crash'.
    I hope you are feeling MUCH better soon
    All the best!
    __________________
    sue adams

     
    Old 07-15-2003, 05:42 PM   #4
    CINDERELLA
    Senior Veteran
    (female)
     
    CINDERELLA's Avatar
     
    Join Date: Dec 2000
    Location: new zealand
    Posts: 570
    CINDERELLA HB User
    Post

    Thanks for your posts. I had the Intrinsic test and they said it was normal. I stopped taking my b12 100mcg and my pimples stopped so I started taking it again and the pimples started. I will now wait until they die down and just take a low dose of 2-10mcg. I feel my level has been met and my body doesnt tolerate a big supply? I am due for more blood work so that will be interesting to see what level I am on.
    __________________
    43- mother of 13yr- mild depression-longterm back pain-anxiety disorder 2 yrs-very happily married

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    If You Got Acne From Lamictal, Please Post salty Bipolar Disorder 3 10-18-2007 04:34 AM
    How many people out there are thin and have acne? Karl2 Acne 93 10-18-2006 01:51 PM
    Spironolactone for Acne erehgall Acne 63 07-28-2006 07:52 AM
    gyno/derm WHY WON'T THEY RX SPIRO???? chicken1 Acne 15 03-19-2006 06:32 AM
    ACNE: The New Theory kkpb7825 Acne 187 01-15-2006 03:58 PM
    Adult Acne Buzzsaw Acne 73 08-16-2005 09:50 AM
    Your ULTIMATE Acne SOLUTION SweetJade1 Acne 97 03-21-2004 09:44 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:16 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!